# SDR USAA2009111893141

- Difficulty date: November 17, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 37,962 hours, 14,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 230 - PHX - EEL - EMERGENCY EXIT LIGHT COVER AT 15C FELL OFF.  MAINTENANCE RE-INSTALLED COVER.
